×

All convex invariant functions of hermitian matrices. (English) Zbl 0086.01702


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] G. Birkhoff, Three observations on linear algebra. Univ. nac. Tucumán, Revista, Ser. A,5, 147–151 (1946). (In Spanish.) · Zbl 0060.07906
[2] A. Horn, Doubly stochastic matrices and the diagonal of a rotation matrix. Amer. J. Math.76, 620–630 (1954). · Zbl 0055.24601 · doi:10.2307/2372705
[3] M. D.Marcus, Convex functions of quadratic forms. To appear. · Zbl 0079.02102
[4] I. Schur, Über einc Klasse von Mittelbildungen mit Anwendungen auf die Determinanten-theorie. Sitzungsberichte der Berliner Mathematischen Gesellschaft22, 9–20 (1923).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.